# SDR SWAA2020040632469

- Difficulty date: March 19, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE INBOUND DMI D197994: R/H O/B AFT FLAP; LOWER SURFACE; 82' O/B OF I/B EDGE AND 4.75' FWD OF T/E HAS A DELAMINATED DENT (MARKED) / REPAIRED LOWER SURFACE OF R/H O/B AFT FLAP; 82' O/B OF I/B EDGE AND 4.75' FWD OF T/E; IAW SRM 51-70-10-2R-0
